Update on T3 Medication Change

Well, It’s back to school for kids and work for me tomorrow! I will have a little less free time on my hands, but I will do my best to keep posting as often as possible. A little update on the medication rollercoaster. I have been on T3 plus my T4 for almost 8 weeks now. My endocrinologist said it would take 6-8 weeks to feel the full effect of my latest dose change and I am happy to say that I think it is actually helping! I am a little hesitant to celebrate this hopefully new found light at the end of the tunnel, you never know if it could be a fluke! However I am trying to make the best of my new found energy and positivity. I can even stay up past 8:30pm and started working out again. I still get tired earlier then I use too, but I am doing my best to be patient with myself. It’s been a long 2 years, but I have hope which is a major milestone! Never stop looking for a doctor who will listen. I waited 18 months because I was to nervous to switch, but you need to advocate for yourself because no one else will! Keep pushing through!

4 Comments

  1. Would you mind if I asked what your doses of T3 and T4 are? I know everyone is different, I’m just curious. Did you have any side effects from adding T3? Glad you are feeling better!

    Like

    1. I take 137mcg of Levothyroxine 1 times a day and 5mcg of Liothyronine Sodium 2 times a day. One in the morning with my other thyroid medication and one at 3pm. I haven’t noticed any major side effects since starting the T3. Almost all things have improved. I did add magnesium and selenium vitamins, but I found that to only worsen my depression symptoms so I went of those and have felt pretty good the last two weeks or so. I get my blood draws in two weeks so we shall see what they show. Overall I am glad I added T3. I had 7 dose changes in 2 years when I was just on T4. I never did find the right dose. I was on doses between 125mcg and 200mcg. I am hoping it won’t be that complicated this time around! I hope this helps!

      Liked by 1 person

  2. It does. Thank you. My doses have been all over the place, sometimes I can tolerate T3, other times it just seems to make me worse. Right now I am on 175 mcg synthroid and when I try to take the T3 it seems to make me feel worse. I go to the doctor tomorrow and will get my levels tested. I’m so tired of all of this.

    Like

  3. Maybe they can lower you T4. It is so much more complicated then the doctors told me when this all started. I am very tired of it too! Hopefully we will both find the right dose soon. Good luck at your appointment.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s